Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can I take Jack3d for my epilepsy?

Can I take Jack3d if I have medication for my epilepsy? Before my medication I had a seizure approximately once every 3 months and now that I am on medication I haven t had one in years. I have grandmal seizures and I m currently taking trileptol (Oxycarbozepene?) twice a day. What do you think?
Asked On : Tue, 15 Mar 2011
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Ryan ,

Welcome to HealthcareMagic.
Jack3d has Maltodextrin , caffeine ,Magnesium as crucial components that can affect you.Caffeine can increase the general activity of your brain and thus can make you prone to seizure. Rest two would actually benefit the growth of the brain.

Oxcarbezine acts on Sodium channels and regulates the brain activity.There is not much evidence of its effects on Magnesium.In a well hydrated state there are less chances of hypermagnesemia.

I advise you to switch to non caffeine supplement .

Take care .
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor